# SDR CALA9701274

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68043
- Make and model: Doug DC-10-10
- Aircraft serial: 46902
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Ws 465
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN LT WING LEADING EDGE STIFFENER AT NR 4 SLAT INBOARD TRACK, STA XORS 465.  THE CRACK WAS STOP DRILLED, DOUBLERS WERE FABRICATED AND INSTALLED IAW SRM 57-00-01 AND 51-21-01.
